It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 16 of 16 for minocycline and sun sensitivity. (0.005 seconds)


... How long after discontinuing Minocycline will the sun sensitivity go away? ... (1 replies)
... I don't know if I would have gotten used to it because the mino also made me lightheaded and nauseous so I had to stop taking it after a few weeks. I twasn't doing anything anyway. ... (3 replies)
... Hi. Went to the dermatologist and I was prescribed differin and minocycline... both are supposed to make your skin more sensitive to sun. ... (3 replies)

... I was taking trimpex for six weeks and it caused me to have really bad sun sensitivity. I have been off of it for two and a half months. I came across your message board and was wondering if you still have the sun sensitivity? ... (1 replies)
... vacation tanning booth sessions so that I am not completely white!! I guess I'll just stick to the sunless tanner and loads of sunscreen. I know I will be spending time in the pool and hot tub and don't want to do any extra damage since my skin is just starting to clear up. ... (4 replies)
... Be very careful!! I started a post titled "Don't let this happen to YOU" which is about all these products for acne that make you sun sensitive. I got a really bad burn on my forehead while on Retin A Micro and an antibiotic about 1 and half years ago. ... (3 replies)
... I too also have dark skin, and used both minocylcine and tetracycline, along with differin gel over a span of 2 years. I sort of noticed the the darker tones in my skin over time. ... (3 replies)
... I am 27 years old, and I know I am about to sound like a BIG whiner. I have never had a problem with acne until about a year and a half ago. I suddenly broke out along the "T Zone" and it would not go away. Then, my back and chest broke out. ... (0 replies)
Please read
Jul 19, 2002
... could be more than one cause. Minocycline can cause sun sensitivity. This means that you're skin can get sunburned much more rapidly. ... (2 replies)
... Just curious...why don't you just wear sunscreen while you're in Cancun and continue using the Duac? ... (3 replies)
... Thank you for your input. My son was on Accutane for 11 weeks, and then his derm said the extent of his cystic outbreak was just too much. ... (188 replies)
... when the sun hits your fingernails it causes them to split off from the skin. funky. ... (11 replies)
... face. He was on minocycline for 2 years. ... (179 replies)
Minocycline!
Jul 28, 2002
... in. But, you can't stay on this stuff forever, so my doc is already telling me to get on birth control as my next alternative. The only bad thing about mino is sensitivity to sun and hyperpigmentation. Just make sure you have plenty of sunscreen and bleaching cream, and you'll be set. ... (35 replies)
... Almost have reached the two week mark on the new routine of 100mg mino and benzaclin. ... (2 replies)
... Im in abit of a dilemma 6wks ago my Dr put me on differin but it made my acne worst and caused irritation so i quit using it. ... (4 replies)




Pages: 1

All times are GMT -7. The time now is 04:26 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!